# SDR SIMA20130314002

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,890 hours, 29,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526246003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FRAME 68 Z FRAME GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED Z-FRAME IAW EO EM-53MR-2100.  THE AIRCRAFT WAS RETURNED TO SERVICE.
